Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    haylen
    avatar
    hula_dancer73 posted:
    hi haylen,

    if you look under the post about "auras with out szs" I put alot of stuff in that about HI without thinking abouot it. It tells alot. I put in the wrong spot.

    hula_dancer
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Thanks hula!
     
    avatar
    dancer86442 replied to Haylen_WebMD_Staff's response:
    Hula, If you don't like what you posted or posted in the wrong spot, you can use the Report tool to have it removed, too.
     
    avatar
    hula_dancer73 replied to dancer86442's response:
    are you talking to me or haylen, Candi.

    I never knew I was posting bad poats. I have seen in teh past on here that some of my psts were missing for some reason. I have not done anything to hut people on here, but go ahead and get rid of mine.

    nancy
     
    avatar
    dancer86442 replied to hula_dancer73's response:
    You were the One who said you put Info in the wrong Spot! The remove Tool ain't just for Bad Posts! Clik Other & explain. That's All I Meant! I haven't noticed any of your Posts Missing & I am here Everyday! I have No Reason to get rid of Any ones Posts. Unless it's posted Repeatedly (same Topic/Same context) more than once. Nancy You mis-read me, again. I was just Informing you About the Tool IF you needed/wanted to use it!

    HUGS!
    Love Candi
     
    avatar
    hula_dancer73 replied to dancer86442's response:
    sorry Candi


    I have alot on my mind right now.

    I have to have PT here and that will probably fail which meand referral back to surgeion to be talked about having more sugery on the right ankle both the insdie and the outsise,

    I am lacking sleep. fighting stress and am sick.

    We went on a HI cruise and used the scopalamine disks behind your ear abd recently looked it up and it is not supposed tp be used by people with brain damage. So I was having more szs on the trip. There were times that I had to sleep on the bus rather than get out and go to the side excursions. my sz diary is a ciomplete mess. Isee him on the mainland on the 15th of Nov.

    don't know what he will say.

    will talk to you later.

    You are 3 hrs later than me. I am 3 hrs maritime earier than you. It is 11 pm where you are at, and 8 pm where I am at.

    nancy


    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center